Alert archive / New York / Small Craft Advisories in 2013
Small Craft Advisory 11, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jan 16, 2013, 10:10 AM EST. It took effect at Jan 16, 2013, 6:00 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2013, 10:10 AM EST (15:10 UTC)
- In effect from
- Jan 16, 2013, 6:00 PM EST
- Expired
- Jan 17, 2013, 2:39 AM EST
- In force
- 9 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
616 WHUS71 KBUF 161510 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1010 AM EST WED JAN 16 2013 LOZ042-043-162315- /O.UPG.KBUF.SC.Y.0010.130116T2300Z-130118T0000Z/ /O.NEW.KBUF.GL.W.0005.130116T2300Z-130117T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1010 AM EST WED JAN 16 2013 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 3 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM EST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS... WEST TO SOUTHWEST WINDS TO 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ044-045-162315- /O.UPG.KBUF.SC.Y.0010.130117T0100Z-130118T0000Z/ /O.NEW.KBUF.GL.W.0005.130116T2300Z-130117T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1010 AM EST WED JAN 16 2013 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 3 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM EST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS... WEST TO SOUTHWEST WINDS TO 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS. * WAVES...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ020-040-041-162315- /O.UPG.KBUF.GL.A.0003.130116T2300Z-130117T1000Z/ /O.NEW.KBUF.GL.W.0005.130116T2100Z-130117T0800Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1010 AM EST WED JAN 16 2013 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WEST WINDS TO 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS. * WAVES...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ062>065-162315- /O.UPG.KBUF.GL.A.0003.130117T0100Z-130117T1000Z/ /O.NEW.KBUF.GL.W.0005.130116T2300Z-130117T0800Z/ LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1010 AM EST WED JAN 16 2013 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 3 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WEST WINDS TO 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS. * WAVES...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ030-162315- /O.NEW.KBUF.SC.Y.0011.130116T2300Z-130117T0800Z/ LOWER NIAGARA RIVER- 1010 AM EST WED JAN 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM EST THURSDAY. * WINDS...SOUTHWEST 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
391 WHUS71 KBUF 162033 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 333 PM EST WED JAN 16 2013 LEZ020-040-041-170445- /O.CON.KBUF.GL.W.0005.130116T2100Z-130117T0800Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 333 PM EST WED JAN 16 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...WEST TO 40 KNOTS. * WAVES...8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ062>065-170445- /O.CON.KBUF.GL.W.0005.130116T2300Z-130117T0800Z/ LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 333 PM EST WED JAN 16 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...SOUTHWEST TO 35 KNOTS. * WAVES...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ042>045-170445- /O.CON.KBUF.GL.W.0005.130116T2300Z-130117T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 333 PM EST WED JAN 16 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...SOUTHWEST TO 35 KNOTS. * WAVES...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ030-170445- /O.CON.KBUF.SC.Y.0011.130116T2300Z-130117T0800Z/ LOWER NIAGARA RIVER- 333 PM EST WED JAN 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...SOUTHWEST TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
960 WHUS71 KBUF 170249 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 949 PM EST WED JAN 16 2013 LEZ020-040-041-170800- /O.CON.KBUF.GL.W.0005.000000T0000Z-130117T0800Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 949 PM EST WED JAN 16 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...WEST TO 35 KNOTS. * WAVES...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ062>065-170800- /O.CON.KBUF.GL.W.0005.000000T0000Z-130117T0800Z/ LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 949 PM EST WED JAN 16 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...WEST TO 35 KNOTS. * WAVES...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ042>045-170800- /O.CON.KBUF.GL.W.0005.000000T0000Z-130117T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 949 PM EST WED JAN 16 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...WEST TO 35 KNOTS. * WAVES...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ030-170800- /O.CON.KBUF.SC.Y.0011.000000T0000Z-130117T0800Z/ LOWER NIAGARA RIVER- 949 PM EST WED JAN 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...WEST TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
940 WHUS71 KBUF 170739 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 239 AM EST THU JAN 17 2013 LOZ043-044-171545- /O.CAN.KBUF.GL.W.0005.000000T0000Z-130117T0800Z/ /O.NEW.KBUF.SC.Y.0012.130117T0739Z-130117T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 239 AM EST THU JAN 17 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-LOZ042-171500- /O.CAN.KBUF.GL.W.0005.000000T0000Z-130117T0800Z/ /O.NEW.KBUF.SC.Y.0012.130117T0739Z-130117T1500Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 239 AM EST THU JAN 17 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 20 TO 25 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-171545- /O.CAN.KBUF.GL.W.0005.000000T0000Z-130117T0800Z/ /O.NEW.KBUF.SC.Y.0012.130117T0739Z-130117T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 239 AM EST THU JAN 17 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-LOZ062>065-170845- /O.CAN.KBUF.GL.W.0005.000000T0000Z-130117T0800Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 239 AM EST THU JAN 17 2013 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE GALE WARNING. WINDS HAVE DIMINISHED BELOW GALE FORCE. $$ LOZ030-170845- /O.CAN.KBUF.SC.Y.0011.000000T0000Z-130117T0800Z/ LOWER NIAGARA RIVER- 239 AM EST THU JAN 17 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 7:35 AM EST, 2 hours 35 minutes earlier.
Area forecast discussion, Jan 16, 7:35 AM EST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
735 AM EST WED JAN 16 2013
.SYNOPSIS...
A WAVE OF LOW PRESSURE LIFTING NORTH ACROSS THE MIDDLE ATLANTIC
STATES WILL BRING SOME LIGHT SNOW TO A PORTION OF THE SOUTHERN TIER
AND THE FINGER LAKES TODAY. EXPECT CLOUDY SKIES WITH INCREASING
WINDS THIS EVENING AS A STRONG COLD FRONT APPROACHES THE LOWER GREAT
LAKES. THE PASSING FRONT WILL BRING A CHANCE OF SNOW SHOWERS TONIGHT
FOLLOWED BY COLDER TEMPERATURES ON THURSDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
HAVE UPDATED FORECAST TO REFLECT A LOWER CHANCE OF SNOW. RADAR
MOSAIC SHOWING MOST PRECIP WANING RAPIDLY TO THE EAST WITH UPSTREAM
PRECIP SHOWING LITTLE NORTHWARD MOVEMENT. WILL STILL HAVE CHANCE
POPS FOR LIGHT SNOW ACROSS THE FINGER LAKES TO THE SOUTHERN TUG HILL
REGION AND SLIGHT TO NIL POPS ELSEWHERE.
LATER IN THE DAY AND EVENING...WE CAN EXPECT STRONGER WINDS TO
DEVELOP AS A LOW LEVEL JET PRECEDES THE APPROACHING COLD FRONT FROM
THE NORTHWEST. THE STRONGER WINDS WILL BE ACROSS THE LAKE ERIE SHORE
TO MUCH OF THE NIAGARA FRONTIER AND EASTWARD TO MONROE COUNTY. WILL
HAVE 45-50KT WINDS DROPPING TO AROUND 2000FT MAINLY FROM 6PM TO
MIDNIGHT. WILL HAVE A LOW END WIND ADVISORY FOR THIS TIMEFRAME WITH
GUSTS IN EXCESS OF 45 MPH AS THE CORE OF THE JET PASSES. THE COLD
FRONT WILL REACH THE WESTERN COUNTIES OF THE FORECAST AREA LATE
DURING THE OVERNIGHT HOURS WITH THE LOW CHANCE POPS FOR SNOW
INCREASING TO UPPER CHANCE TO LOW LIKELY ALONG THE EASTERN SHORES OF
THE LAKES.
WILL SEE HIGH TEMPS TODAY IN THE MID TO UPPER 30S OVER MUCH OF THE
REGION WITH SOME LOWER TO MID 30S EAST OF LAKE ONTARIO. THE LOWS
TONIGHT WILL OCCUR LATE AT NIGHT JUST AS THE COLD FRONT PASSES...
FALLING TO THE MIDDLE 20S MOST AREAS AND UPPER TEENS FOR THE NORTH
COUNTRY.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
A COLD FRONT WILL BE IN THE PROCESS OF DROPPING SOUTHEAST ACROSS THE
AREA AT 12Z THURSDAY...AND WILL REACH THE MID ATLANTIC COAST BY THE
END OF THE DAY WITH COLD AIR ADVECTION INCREASING ACROSS OUR REGION.
THIS WILL PROVIDE A DECIDEDLY NON-DIURNAL TEMPERATURE TRACE WITH
TEMPS SLOWLY FALLING THROUGH THE 20S...AND FALLING THROUGH THE TEENS
ACROSS THE NORTH COUNTRY.
THE PASSAGE OF THE COLD FRONT SHOULD PROVIDE ENOUGH LOW LEVEL
CONVERGENCE TO PRODUCE A FEW SCATTERED SNOW SHOWERS IN MOST
AREAS...ALTHOUGH THE MOISTURE STARVED NATURE OF THE FRONT WILL KEEP
THIS LIGHT IN MOST LOCATIONS. THE AIRMASS WILL BECOME MARGINALLY
SUPPORTIVE OF SOME LAKE EFFECT AS WELL. ITS PLENTY COLD ENOUGH...BUT
THE DRY AIRMASS WILL GREATLY LIMIT THE POTENTIAL. LAKE INDUCED
EQUILIBRIUM LEVELS RISE TO AROUND 6-7K FEET. OFF LAKE ERIE...EXPECT
SOME LAKE ENHANCEMENT TO BEGIN EARLY IN THE MORNING ALONG THE COLD
FRONT ON WESTERLY FLOW...GIVING WAY TO WEAKENING MULTIPLE BANDS BY
MIDDAY AS BOUNDARY LAYER FLOW VEERS MORE NORTHWEST. THIS MAY PRODUCE
AROUND AN INCH ACCUMULATION ACROSS THE HIGHER TERRAIN OF THE
SOUTHERN TIER. OFF LAKE ONTARIO...EXPECT A SIMILAR TREND WITH LAKE
ENHANCEMENT STARTING THE DAY ACROSS THE TUG HILL...THEN MOVING TO
THE SOUTHEAST CORNER OF THE LAKE AND WEAKENING BY MIDDAY.
ACCUMULATIONS SHOULD BE LIMITED TO AROUND AN INCH HERE AS WELL FROM
THE TUG HILL SOUTH TO OSWEGO COUNTY...AND POSSIBLY INTO WAYNE COUNTY
AS WELL. OUTSIDE OF LAKE EFFECT AREAS ONLY A SPOTTY DUSTING IS
EXPECTED.
THURSDAY NIGHT INTO FRIDAY MORNING THE FORECAST BECOMES MUCH MORE
SUBTLE. A STRONG MID LEVEL SHORTWAVE WILL DROP ACROSS THE GREAT
LAKES THURSDAY NIGHT. BOTH NAM/GFS ALSO DEVELOP A WELL DEFINED LOW
LEVEL CONVERGENCE ZONE ACROSS WESTERN NY...WHICH APPEARS TO BE
PRIMARILY FORCED BY A LAKE AGGREGATE TROUGH DUE TO HEATING FROM THE
COMBINED EFFECTS OF ALL THE GREAT LAKES ON THE SURFACE PRESSURE
PATTERN. THE AIRMASS WILL BE MOISTURE STARVED...BUT THE COMBINATION
OF THE MID LEVEL SHORTWAVE AND LOW LEVEL CONVERGENCE MAY PRODUCE A
BROAD AREA OF LIGHT SNOW ACROSS MUCH OF WESTERN NY OVERNIGHT...
POSSIBLY LINGERING INTO FRIDAY MORNING BEFORE FALLING APART AS THE
SHORTWAVE EXITS AND INCREASING WESTERLY FLOW WIPES OUT THE
CONVERGENCE ZONE.
TO COMPLICATE MATTERS...THERE WILL BE A BRIEF WINDOW OF MORE
FAVORABLE LAKE EFFECT POTENTIAL AS WINDS INCREASE AND LINE UP. OFF
LAKE ERIE...LAKE INDUCED EQUILIBRIUM LEVELS RISE TO AROUND 8-9K FEET
THURSDAY NIGHT AS WINDS BECOME MORE WESTERLY. THIS MAY ALLOW SOME
LAKE EFFECT TO DEVELOP ACROSS THE WESTERN SOUTHERN TIER. THE LACK OF
DEEP MOISTURE SHOULD KEEP THIS RELATIVELY LIGHT...BUT MAY SEE SOME
MINOR ACCUMULATIONS IN SOME SPOTS. OFF LAKE ONTARIO...LAKE INDUCED
EQUILIBRIUM LEVELS RISE TO AROUND 10K FEET LATER THURSDAY NIGHT INTO
FRIDAY MORNING. INITIALLY THE VERY WEAK LOW LEVEL FLOW WILL EITHER
INHIBIT LAKE EFFECT FORMATION OR FORCE A TEA-KETTLE BAND WHICH WOULD
STAY MAINLY OVER THE LAKE. BY FRIDAY MORNING INCREASING WNW FLOW MAY
CARRY THIS INTO PORTIONS OF WAYNE/N.CAYUGA/OSWEGO COUNTIES WITH SOME
ACCUMULATIONS POSSIBLE. SIMILAR TO LAKE ERIE...MOISTURE WILL BE
SOMEWHAT LIMITED...BUT INSTABILITY IS GREATER AND DEFINITELY BEARS
WATCHING. GIVEN HOW SUBTLE BOTH OF THESE ARE...FOR NOW JUST
INCREASED POPS TO LIKELY AND LATER SHIFTS CAN CONTINUE TO FINE
TUNE.
DURING THE DAY FRIDAY ANY LINGERING LAKE EFFECT SOUTHEAST OF THE
LAKES WILL DIMINISH. THIS WILL TURN OUR ATTENTION TO THE NEXT
SYSTEM. A WARM FRONT IS FORECAST TO LIFT ACROSS THE GREAT LAKES LATE
FRIDAY AFTERNOON AND FRIDAY NIGHT WITH A PERIOD OF MODERATE
ISENTROPIC UPGLIDE. MODEL GUIDANCE HAS BEEN INCONSISTENT ON SNOW
POTENTIAL ALONG THE WARM FRONT...AND REMAINS SO WITH THE 00Z RUN.
THE NAM AND ECMWF ARE DRY...WHILE THE GFS AND GEM DEVELOP A WIDE
SWATH OF LIGHT SNOW ACROSS WESTERN NY BY EARLY FRIDAY
EVENING...SPREADING NORTHEAST ACROSS THE AREA FRIDAY NIGHT. THE NAM
TENDS TO STRUGGLE WITH WARM ADVECTION GENERATED STRATIFORM
PRECIP...SO WITH THIS IN MIND HAVE INSERTED A CHANCE OF SOME LIGHT
SNOW FRIDAY NIGHT IN MOST AREAS...WITH THE BEST CHANCES CLOSER TO
LAKE ONTARIO AND LOWEST CHANCES NEAR THE PA STATE LINE.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
MODEL GUIDANCE REMAINS IN GOOD AGREEMENT WITH THE LARGE SCALE
TREND...WHICH WILL FEATURE ONE BRIEF MILD DAY ON SATURDAY BEFORE
TEMPERATURES SLIP TO WELL BELOW AVERAGE FOR EARLY NEXT WEEK. THE
MODELS CONTINUE TO STRUGGLE ON THE SYNOPTIC DETAILS HOWEVER...WITH
NUMEROUS WEAK SHORTWAVES AND SURFACE LOWS MOVING THROUGH THE
LONGWAVE TROUGH POSITION.
ON SATURDAY THE GFS HAS GONE BACK TO A SOLUTION THAT LEAVES A WEAK
FRONTAL BOUNDARY DRAPED ACROSS THE AREA...WHICH WOULD PRODUCE SOME
LIGHT SNOW AND PREVENT THE MILDER TEMPERATURES FROM ADVECTING INTO
THE LOWER LAKES. THE ECMWF REMAINS MORE CONSISTENT WITH PREVIOUS
RUNS IN LIFTING THE FRONT TO THE NORTH SHORE OF LAKE ONTARIO. THIS
IS THE FAVORED SOLUTION...SO WILL KEEP THE BULK OF THE AREA DRY WITH
A CHANCE OF SOME LIGHT SNOW ACROSS THE NORTH COUNTRY. ALSO CONTINUED
TO FAVOR WARMER TEMPERATURES THAN GFS BASED GUIDANCE...WITH MANY
AREAS REACHING THE LOW 40S IF THE ECMWF VERIFIES.
SATURDAY NIGHT INTO SUNDAY THINGS GET MORE INTERESTING. THE
GFS/GEM/ECMWF ALL TAKE A SHARP MID LEVEL TROUGH FROM THE UPPER GREAT
LAKES INTO SOUTHERN ONTARIO AND QUEBEC...WITH AN ASSOCIATED SURFACE
LOW TRACKING JUST NORTH OF LAKE ONTARIO AND RAPIDLY DEEPENING AS IT
DOES SO. THE DEEPENING LOW WILL PRODUCE A FAVORABLE ISALLOBARIC WIND
COMPONENT...AND GFS POINT SOUNDINGS SHOW 50-55 KNOTS OF WIND
AVAILABLE JUST OFF THE DECK TO BE MIXED DOWN ONCE COLD AIR ADVECTION
STARTS IN THE WAKE OF THE LOW. THE TRACK OF THIS LOW IS ALSO THE
CLASSIC CLIMATOLOGY FOR HIGH WIND EVENTS IN WESTERN AND NORTHERN NY.
THIS IS STILL 4-5 DAYS OUT SO A LOT CAN CHANGE WITH RESPECT TO THE
TRACK AND STRENGTH OF THE LOW...BUT FOR NOW WILL INSERT A MENTION IN
THE HWO ABOUT THE POTENTIAL.
COLD ADVECTION WILL BEGIN SUNDAY BEHIND THE DEEPENING LOW...WITH
BELOW NORMAL TEMPERATURES SETTING IN BY SUNDAY NIGHT. SEVERAL WEAK
SYSTEMS WILL THEN CROSS THE GREAT LAKES REGION...BUT MODEL GUIDANCE
HAS BEEN INCONSISTENT WITH TIMING AND TRACK DETAILS. FOR NOW WILL
JUST RUN WITH CHANCE POPS FOR SOME LIGHT SNOW THROUGH THE PERIOD.
THE AIRMASS WILL BE PLENTY COLD ENOUGH FOR LAKE EFFECT SNOW...BUT
WITHOUT THE DETAILS OF THE TRACKS OF THE WEAK ALBERTA CLIPPERS THE
WIND DIRECTIONS...SHEAR AND MOISTURE PROFILES WILL BE UNKNOWN FOR
SEVERAL DAYS TO COME WHICH WILL PREVENT ANY ATTEMPT TO FORECAST LAKE
EFFECT POTENTIAL JUST YET.
&&
.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
A STRONG UPPER JET WILL KEEP A THICK MID TO HIGH CLOUD DECK ACROSS
THE FORECAST AREA. VFR CONDITIONS WILL PERSIST THROUGH THE DAY.
AN ARCTIC FRONT WILL CROSS THE GREAT LAKES TONIGHT. COLD ADVECTION
BEHIND THE FRONT ALONG WITH STRONG AND WELL ALIGNED FLOW ALOFT WILL
BRING A PERIOD OF VERY GUSTY CONDITIONS BETWEEN 00Z AND 06Z.
OUTLOOK...
TONIGHT THROUGH FRIDAY...VFR/MVFR WITH A CHANCE OF LIGHT
SNOW SHOWERS.
SATURDAY...VFR.
&&
.MARINE...
SURFACE LOW WILL REMAIN WELL NORTH OF THE LAKES TODAY...ACROSS
NORTHERN QUEBEC...AND WILL SWING A STRONG COLD FRONT ACROSS THE
LAKES TONIGHT. THIS COLD FRONT COMBINED WITH STRONG AND WELL ALIGNED
MID AND UPPER LEVEL WINDS COULD CREATE A BRIEF PERIOD OF GALES
ACROSS THE EAST END OF LAKE ERIE AND ON THE OPEN WATERS OF LAKE
ONTARIO. THE GALE WATCH WILL REMAIN IN EFFECT.
WHILE THE STRONGEST WINDS SHOULD ONLY LAST FOR A BRIEF PERIOD
WEDNESDAY NIGHT...SIGNIFICANT WAVE ACTION WILL LINGER ON THE
SOUTHERN AND EASTERN SHORES OF THE LAKES ON THURSDAY AS WINDS VEER
TO THE NORTH INT HE WAKE OF THE FRONT. AS SUCH SMALL CRAFT
ADVISORIES HAVE BEEN PUT INTO PLACE AT LEAST THROUGH THURSDAY. A COL
REGION SHIFTING ACROSS THE LOWER GREAT LAKES MAY BRING A BRIEF
RESPITE TO THE WINDS/WAVES THURSDAY NIGHT BEFORE SOUTHWESTERLIES
PICK UP ONCE AGAIN FRIDAY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WIND ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT EST TONIGHT
FOR NYZ001>003-010-011-019-085.
MARINE...GALE WATCH FROM 6 PM EST THIS EVENING THROUGH LATE TONIGHT FOR
LEZ020-040-041.
GALE WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
LOZ062>065.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 7 PM EST
THURSDAY FOR LOZ042-043.
SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 7 PM EST
THURSDAY FOR LOZ044-045.
&&
SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...WCH
MARINE...WCHHazardous weather outlook, Jan 16, 5:49 AM EST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 549 AM EST WED JAN 16 2013 NYZ004>008-012>014-020-021-171100- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-WYOMING-LIVINGSTON- ONTARIO-CATTARAUGUS-ALLEGANY- 549 AM EST WED JAN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A DEEPENING AREA OF LOW PRESSURE IS FORECAST TO MOVE BY JUST NORTH OF THE REGION LATER SATURDAY NIGHT AND SUNDAY. THIS HAS THE POTENTIAL TO BRING STRONG WINDS TO MUCH OF WESTERN AND NORTH CENTRAL NEW YORK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>003-010-011-019-085-171100- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-CHAUTAUQUA- SOUTHERN ERIE- 549 AM EST WED JAN 16 2013 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A DEEPENING AREA OF LOW PRESSURE IS FORECAST TO MOVE BY JUST NORTH OF THE REGION LATER SATURDAY NIGHT AND SUNDAY. THIS HAS THE POTENTIAL TO BRING STRONG WINDS TO MUCH OF WESTERN AND NORTH CENTRAL NEW YORK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-171100- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 549 AM EST WED JAN 16 2013 ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A DEEPENING AREA OF LOW PRESSURE IS FORECAST TO MOVE BY JUST NORTH OF THE REGION LATER SATURDAY NIGHT AND SUNDAY. THIS HAS THE POTENTIAL TO BRING GALE FORCE WINDS TO LAKES ERIE AND ONTARIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042>045-SLZ022-024-171100- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 549 AM EST WED JAN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A DEEPENING AREA OF LOW PRESSURE IS FORECAST TO MOVE BY JUST NORTH OF THE REGION LATER SATURDAY NIGHT AND SUNDAY. THIS HAS THE POTENTIAL TO BRING GALE FORCE WINDS TO LAKES ERIE AND ONTARIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ062>065-171100- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 549 AM EST WED JAN 16 2013 ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A DEEPENING AREA OF LOW PRESSURE IS FORECAST TO MOVE BY JUST NORTH OF THE REGION LATER SATURDAY NIGHT AND SUNDAY. THIS HAS THE POTENTIAL TO BRING GALE FORCE WINDS TO LAKES ERIE AND ONTARIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 10:02 PM EST | Gale Watch | BUF | 12 hr | |
| Jan 15, 10:02 PM EST | Small Craft Advisory | BUF | 12 hr | |
| Jan 16, 4:16 AM EST | Wind Advisory | BUF | Chautauqua, Erie, Genesee, Monroe, Niagara, Orleans | 20 hr |
| Jan 16, 10:10 AM EST | Gale Warning | BUF | 16 hr |
Nearby
Small Craft Advisories in New York, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.